# SDR GTIA2025091539076

- Difficulty date: September 14, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N636NK
- Make and model: Airbus A320-232
- Aircraft serial: 6424
- Aircraft time: 37,153 hours, 16,979 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SOUR SMELLL IN THE CABIN FOUND OIL ALL THE WAY TO THE APU. DESCRIPTION OF ODOR/FUMES: TEMPORARY ODOR DURING DESCENT. APPARENT CABIN SOURCE: UNKNOWN. FLIGHT DECK. NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.-REF TSM 05-50-00. APU VERIFIED NO LEAKS. PER CONDITIONED AC WITH APU & ENG 1&2. NO SMELL. ISOLATED PACK 1&2. NO SMELL NOTED. R&R CARTRIDGES FILTERS IAW AMM 21-61-00, 49-00-00 & 72-00-00
